# SDR SWI202405080356

- Difficulty date: March 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN IS CORRODED BETWEEN TOP OF DOOR CENTER AND DD1 NEAR STANDOFF   (C-CHECK RO 5/6/2024)   REPAIRED PAX DOOR OUTER SKIN BETWEEN FS320.163 - FS338.963 AND UPPER DOOR BEAM - DOOR DATUM 1 PER REO 670-51-11-1378 REV -- DATED: 2024-03-25. COMPLIED WITH ALL STEPS OF REO. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337. LEAK CHECK GOOD WITH NO LEAKS NOTED.
